Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Prescribed $k$ symmetric curvature hypersurfaces in de Sitter space

Ballesteros-Chávez, Daniel and Klingenberg, Wilhelm and Lambert, Ben (2021) 'Prescribed $k$ symmetric curvature hypersurfaces in de Sitter space.', Canadian mathematical bulletin., 64 (4). pp. 886-901.

Abstract

We prove the existence of compact spacelike hypersurfaces with prescribed k-curvature in de Sitter space, where the prescription function depends on both space and the tilt function.

Item Type:Article
Full text:(AM) Accepted Manuscript
Available under License - Creative Commons Attribution Non-commercial No Derivatives.
Download PDF
(420Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.4153/S0008439520000910
Publisher statement:This article has been published in a revised form in Canadian Mathematical Bulletin http://doi.org/10.4153/S0008439520000910. This version is published under a Creative Commons CC-BY-NC-ND. No commercial re-distribution or re-use allowed. Derivative works cannot be distributed. © Canadian Mathematical Bulletin.
Date accepted:19 November 2020
Date deposited:30 April 2021
Date of first online publication:26 November 2020
Date first made open access:26 May 2021

Save or Share this output

Export:
Export
Look up in GoogleScholar